Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 31, 2015, 4:45 PM EDT for Palm Beach County, Florida. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2015, 4:45 PM EDT (20:45 UTC)
- Expired
- Jul 31, 2015, 5:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 141 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 4:45 PM EDT | MARINE TSTM WIND 48 | 1 Nnw Juno Beach, FL | WXFLOW SITE REPORTED A WIND GUST TO 48 MPH AT 445 PM. |
| Jul 31, 5:14 PM EDT | TSTM WND DMG | 1 Sse Tequesta, FL | POWERLINES DOWN AT US1 AND BEACH ROAD. REPORT RELAYED VIA BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2261 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899
WUUS52 KMFL 312045
SVRMFL
FLC099-312130-
/O.NEW.KMFL.SV.W.0036.150731T2045Z-150731T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT FRI JUL 31 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 530 PM EDT
* AT 445 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER PALM BEACH GARDENS...AND MOVING NORTHEAST AT 10
MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH AND
PALM BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2676 8004 2676 8005 2675 8005 2671 8011
2681 8027 2696 8017 2696 8014 2697 8014
2696 8012 2697 8008 2683 8004 2682 8004
2684 8005 2684 8006
TIME...MOT...LOC 2045Z 220DEG 9KT 2681 8013
$$
102 follow-up statements
643
WWUS52 KMFL 312101
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
501 PM EDT FRI JUL 31 2015
FLC099-312130-
/O.CON.KMFL.SV.W.0036.000000T0000Z-150731T2130Z/
PALM BEACH FL-
501 PM EDT FRI JUL 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...
AT 458 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS TO NEAR 60 MPH. THIS STORM WAS
LOCATED OVER JUPITER...OR OVER TEQUESTA...MOVING NORTHEAST AT 10 MPH.
WHILE THE STRONGEST WINDS HAVE MOVED INTO THE ADJACENT ATLANTIC
WATERS...WINDS TO NEAR 60 MPH ARE STILL POSSIBLE IN ISOLATED STRONG
THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH AND
PALM BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2676 8004 2676 8005 2675 8005 2671 8011
2681 8027 2696 8017 2696 8014 2697 8014
2696 8012 2697 8008 2683 8004 2682 8004
2684 8005 2684 8006
TIME...MOT...LOC 2058Z 220DEG 9KT 2684 8011
$$
60526
WWUS52 KMFL 312121
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT FRI JUL 31 2015
FLC099-312130-
/O.EXP.KMFL.SV.W.0036.000000T0000Z-150731T2130Z/
PALM BEACH FL-
521 PM EDT FRI JUL 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2676 8004 2676 8005 2675 8005 2671 8011
2681 8027 2696 8017 2696 8014 2697 8014
2696 8012 2697 8008 2683 8004 2682 8004
2684 8005 2684 8006
TIME...MOT...LOC 2120Z 220DEG 9KT 2684 8011
$$
60What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 4:27 PM EDT, 18 minutes earlier.
Area forecast discussion, Jul 31, 4:27 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 427 PM EDT FRI JUL 31 2015 .DISCUSSION... EXTENSIVE CLOUDINESS CONTINUES ACROSS MUCH OF THE GULF...THE FLORIDA PENINSULA AND INTO ATLANTIC WATERS EAST OF FLORIDA AND EAST OF THE ATLANTIC SEA BOARD. THERE IS A SURFACE LOW ACROSS GEORGIA/SOUTH CAROLINA AND ANOTHER OFF THE NORTH CAROLINA COAST WITH A STATIONARY FRONT DIPPING INTO THE NORTHERN GULF. BY SATURDAY THE FRONT WILL REMAIN STATIONARY AND AN UPPER LEVEL CUTOFF LOW EAST OF THE BAHAMAS WILL CONTINUE TO SLOWLY RETROGRADE NORTHWEST. THE SUBTROPICAL SURFACE RIDGE IS FORECAST TO SLOWLY BUILD WESTWARD SATURDAY INTO SUNDAY WITH SOUTHEASTERLY WINDS BUILDING BACK INTO THE REGION OVER THE WEEKEND. FOR THE WEEKEND...THE SYNOPTIC PATTERN OVER THE WEEKEND WILL BE RELATIVELY STATIC WITH THE STATIONARY FRONT REMAINING ACROSS THE SOUTHEAST...THE SUBTROPICAL RIDGE SLOWLY BUILDING WESTWARD AND THE UPPER LEVEL CUTOFF LOW LINGERING AROUND THE NORTHWEST BAHAMAS. THIS WILL ALLOW FOR THE DEEPER MOISTURE CONVERGENCE TO BE ACROSS SOUTH CENTRAL TO NORTH FLORIDA...BUT REGIONAL PWAT IS FORECAST TO BE ABOUT 1.6 INCHES. PLUS MID LEVEL TEMPERATURES WILL BE COOLER THAN THE SEASONAL NORMS. THE FORECAST IS FOR AFTERNOON SHOWERS/THUNDERSTORMS MAINLY OVER THE PENINSULA SATURDAY AND SUNDAY WITH THE GREATEST COVERAGE ACROSS PALM BEACH COUNTY ON SATURDAY WITH NUMEROUS SHOWERS/THUNDERSTORMS AND GENERALLY SCATTERED ACTIVITY BY SUNDAY. FOR EARLY NEXT WEEK...THE SUBTROPICAL RIDGE WILL BUILD INTO CENTRAL FLORIDA WITH SOUTHEASTERLY WINDS ACROSS THE REGION. SUFFICIENT MOISTURE WILL ALLOW FOR AFTERNOON CONVECTION MAINLY WITH MORE NUMEROUS SHOWER/THUNDERSTORM ACTIVITY ACROSS THE INTERIOR REGIONS. THE EXTENDED FORECAST IS FOR SEASONAL DIURNALLY DRIVEN CONVECTION DURING THE AFTERNOON HOURS THROUGH LATE NEXT WEEK. && .MARINE... WINDS FORECAST TO TRANSITION TO SOUTHEASTERLY DIRECTION TONIGHT INTO SATURDAY AND FORECAST TO REMAIN SOUTHEASTERLY THROUGH THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. WIND SPEEDS ACROSS THE REGIONAL WATERS EXPECTED TO BE GENERALLY IN THE 10 TO 15 KNOT RANGE SATURDAY THEN DECREASING TO AROUND 7 TO 12 KNOTS SUNDAY INTO EARLY NEXT WEEK. SEAS FROM 3 TO 4 FEET MAY BE POSSIBLE ACROSS THE OFF SHORE GULF WATERS LATER ON SATURDAY WITH SEAS IN THE GULF STREAM WATERS TO NEAR 3 FEET ON SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 79 92 78 91 / 30 40 20 30 FORT LAUDERDALE 80 91 80 90 / 30 30 30 30 MIAMI 79 91 79 91 / 20 30 30 30 NAPLES 77 93 77 91 / 10 30 10 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...60/BD LONG TERM....60/BD
Hazardous weather outlook, Jul 31, 2:43 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 243 PM EDT FRI JUL 31 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 010645- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 243 PM EDT FRI JUL 31 2015 ...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON... ...MODERATE RISK FOR RIP CURRENTS GULF BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS AT COLLIER COUNTY BEACHES. THERE IS A SLIGHT RISK OF RIP CURRENTS ON ATLANTIC BEACHES. THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON, ESPECIALLY AROUND LAKE OKEECHOBEE AND PALM BEACH COUNTY. THE PRIMARY THREAT WITH THESE THUNDERSTORMS IS FREQUENT CLOUD TO GROUND LIGHTNING, ALTHOUGH A FEW STRONG THUNDERSTORMS MAY ALSO CONTAIN GUSTY WINDS. HAIL: THE STRONGEST THUNDERSTORMS ARE CAPABLE OF PRODUCING SMALL HAIL. WIND: GUSTS TO 55 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. FLOODING: LOCALIZED URBAN FLOODING CANT BE RULED OUT WHERE TORRENTIAL DOWNPOURS OCCUR. TEMPERATURES: HEAT INDICES WILL EXCEED 100 DEGREES MOST AREAS TODAY. OVER THE EVERGLADES, HEAT INDICES AROUND 105 DEGREES ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EARLY EVENING, ESPECIALLY OVER THE INTERIOR. THE PRIMARY IMPACT FROM THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Jul 31, 3:54 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND GST 1 WNW OAKLAND PARK 26.18N 80.16W
07/31/2015 M45 MPH BROWARD FL MESONET
WEATHERBUG MESONET SITE FLTLS AT THE SCHOOL BOARD
BUILDING REPORTED A WIND GUST OF 45 MPH AT 306 PM EDT.
&&
EVENT NUMBER MFL1500187
ROSSLocal storm report, Jul 31, 3:58 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND GST 1 WSW DEERFIELD BEACH 26.30N 80.12W
07/31/2015 M48 MPH BROWARD FL MESONET
WEATHERBUG MESONET SITE DFBS1 AT DEERFIELD BEACH FIRE
AND RESCUE REPORTED A WIND GUST OF 48 MPH AT 326 PM EDT.
&&
EVENT NUMBER MFL1500188
ROSSSpecial weather statement, Jul 31, 4:29 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
429 PM EDT FRI JUL 31 2015
FLZ073-074-173-312115-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-
429 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
CENTRAL MIAMI-DADE COUNTY UNTIL 515 PM EDT...
* AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER KENDALL...MOVING EAST AT 20 MPH.
* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...MIAMI BEACH...CORAL GABLES...KEY BISCAYNE...SOUTH MIAMI...
KENDALL...THE REDLAND...DORAL...PINECREST...MIAMI SPRINGS...
SWEETWATER...WEST MIAMI...KENDALE LAKES...GOULDS...WEST PERRINE...
THE HAMMOCKS...OLYMPIA HEIGHTS...RICHMOND HEIGHTS...UNIVERSITY PARK
AND RICHMOND WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2577 8013 2581 8014 2581 8019 2578 8018
2576 8013 2576 8014 2577 8019 2576 8019
2574 8015 2574 8021 2571 8017 2572 8015
2567 8016 2574 8023 2561 8031 2557 8030
2553 8056 2570 8059 2585 8012
TIME...MOT...LOC 2028Z 250DEG 19KT 2565 8035
10Special weather statement, Jul 31, 4:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
431 PM EDT FRI JUL 31 2015
FLZ067-068-071-072-168-312115-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
431 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
NORTHEASTERN BROWARD AND EASTERN PALM BEACH COUNTIES UNTIL 515 PM
EDT...
* AT 430 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GREENACRES...OR NEAR WELLINGTON...MOVING NORTHEAST AT 35 MPH.
* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
CORAL SPRINGS...WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...
DELRAY BEACH...TAMARAC...WELLINGTON...JUPITER...PALM BEACH
GARDENS...LAKE WORTH...RIVIERA BEACH...PALM BEACH...TEQUESTA...JUNO
BEACH...OCEAN RIDGE...COCONUT CREEK...GREENACRES...ROYAL PALM
BEACH...PARKLAND AND PALM SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2650 8005 2622 8028 2641 8064 2642 8064
2695 8020 2697 8013 2694 8010 2697 8012
2697 8009 2680 8004 2682 8004 2680 8003
2670 8005 2672 8003
TIME...MOT...LOC 2030Z 219DEG 30KT 2661 8019
10Local storm report, Jul 31, 4:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
441 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM LIGHTNING KENDALL 25.69N 80.32W
07/31/2015 MIAMI-DADE FL NWS EMPLOYEE
LIGHTNING STRUCK THE ROOF OF THE GREENERY
MALL...RESULTING IN A FIRE AT TJMAXX. NO INJURIES
REPORTED.
&&
EVENT NUMBER MFL1500189
ROSSLocal storm report, Jul 31, 4:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 3 W KENDALL 25.67N 80.38W
07/31/2015 M54 MPH MIAMI-DADE FL MESONET
WEATHERBUG MESONET SITE MMMDC AT MIAMI DADE COLLEGE
REPORTED A WIND GUST OF 54 MPH AT 425 PM EDT.
&&
EVENT NUMBER MFL1500190
ROSSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 2:19 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Jul 31, 2:30 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jul 31, 2:50 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 31, 2:59 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jul 31, 3:19 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jul 31, 3:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 31, 3:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jul 31, 4:00 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 13 min |
| Jul 31, 4:03 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 31, 4:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jul 31, 4:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Jul 31, 4:39 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 31, 4:54 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 31, 5:13 PM EDT | Special Marine Warning | MFL | 92 min | |
| Jul 31, 5:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 31, 5:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jul 31, 5:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 31, 6:32 PM EDT | Special Marine Warning | MFL | 28 min | |
| Jul 31, 6:53 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.